# SDR TSAA0053005

- Difficulty date: January 18, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED 3 INCH CRACK AT BS 727, STRINGER 16L.  CONFIRMED DEFECT BY VISUAL AND HFEC METHOD.  REPAIRED BY REMOVING DAMAGED AREA AND INSTALLING 040 INCH EXTERNAL DOUBLER IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
